1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 6986   OA
A colimit of traces of reflection groups
P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 6986   OA
A colimit of traces of reflection groups
P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed